# SDR CA130701007

- Difficulty date: June 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER 40 MINUTES FLIGHT, THE ENGINE NR 2 HAD A POWER ROLLBACK AND TORQUE LOSS DUE TO WATER INGESTION DURING MODERATE RAIN.  INVESTIGATION ONGOING.
